This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I was hospitalized for a GI bleed from a gastric ulcer which caused acute blood anemia about 4 weeks ago. After I was discharged I started to feel better and get my energy back after 2 weeks. (I received 2 units of blood in the hospital). But, in the past week I have increasing started to get fatigued and only able to do limited min. activities. I also get easily short of breath when I exert too much. I went to instacare and they said my levels were up from when I was in the hospital and they really couldn't explain my sudden onset on feeling lousy again. I had black stools when I went into the hospital, but haven't had any since. I am stumped and frustrated about feeling crappy again and my doctor doesn't really know the cause. At first, I thought it was in my head, but my husband asked me why I was looking pale again. So, I know it isn't in my head. And I eat right and drink a lot of fluids. Any ideas or suggestions out there. Thank you! RK
There are many causes of generalized weakness.Anemia, dehydration, hypoglycaemia, kidney disease, hypoelectrolytaemia, hypo/hyperthyroidism; liver disease all can cause weakness and fatigue. Anxiety and depression can also cause generalized weakness and fatigue. Take a balanced diet and take adequate rest. A clinical examination and work up for above mentioned causes may be helpful See a pyhsician.He may further refer you to a specialist depending on the clinical examination findings. Do keep me posted.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.